# SDR USAA070505

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NUTS CORRODED ON FASTENERS THRU SKIN SUPPORT ANGLE DOOR CABLE TENSIONER.  REMOVED AND REPLACED FASTENERS, NUTS AND WASHERS PER STANDARD PRACTICE; CORROSION TASK C53-202-01; LEVEL 2, DEFECT SIZE: .250" BY .175".
